Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 112, NWS Shreveport, LA

April 25, 2011McCurtain County, Oklahoma; Little River County, Sevier County, Arkansas; Bowie County, Red River County, Titus County, Texas

NWS Shreveport, LA issued this severe thunderstorm warning at Apr 25, 2011, 12:41 AM CDT for McCurtain County, Oklahoma; Little River County, Sevier County, Arkansas; Bowie County, Red River County, Titus County, Texas. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 25, 2011, 12:41 AM CDT (05:41 UTC)
Expired
Apr 25, 2011, 1:45 AM CDT
In force
64 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon

Counties Little River County, AR, Sevier County, AR, McCurtain County, OK, Bowie County, TX, Red River County, TX, Titus County, TX

The radar

The Shreveport radar (KSHV), 148 km from the middle of the area, began a volume at 05:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 24, 5:36 PM CDTTornado WatchSPC7 hr
Apr 24, 11:43 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 5.7 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2011-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 253 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2011-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
253 J/kg
Mixed-layer CIN
-162 J/kg
Mixed-layer LCL
1930 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

373 
WUUS54 KSHV 250541
SVRSHV
ARC081-133-OKC089-TXC037-387-449-250645-
/O.NEW.KSHV.SV.W.0112.110425T0541Z-110425T0645Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
1241 AM CDT MON APR 25 2011

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN BOWIE COUNTY IN NORTHEAST TEXAS...
  SOUTHEASTERN RED RIVER COUNTY IN NORTHEAST TEXAS...
  THIS INCLUDES THE CITY OF BOXELDER...
  NORTHEASTERN TITUS COUNTY IN NORTHEAST TEXAS...
  SOUTHEASTERN MCCURTAIN COUNTY IN SOUTHEAST OKLAHOMA...
  LITTLE RIVER COUNTY IN SOUTHWEST ARKANSAS...
  THIS INCLUDES THE CITIES OF...FOREMAN...ASHDOWN...
  SOUTHERN SEVIER COUNTY IN SOUTHWEST ARKANSAS...
  THIS INCLUDES THE CITY OF HORATIO...

* UNTIL 145 AM CDT

* AT 1240 AM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
  PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70
  MPH.  THIS STORM WAS LOCATED 8 MILES NORTHWEST OF DE KALB...OR 14
  MILES NORTHEAST OF BOXELDER...AND MOVING EAST AT 55 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  ARKINDA...WINTHROP...RICHMOND...ALLEENE...WILTON...BEN LOMOND AND
  LOCKESBURG...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 3409 9412 3363 9395 3336 9481 3337 9481
      3334 9489 3371 9496
TIME...MOT...LOC 0541Z 249DEG 51KT 3360 9468

$$

06
2 follow-up statements
858 
WWUS54 KSHV 250622
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
122 AM CDT MON APR 25 2011

TXC387-449-250632-
/O.CAN.KSHV.SV.W.0112.000000T0000Z-110425T0645Z/
RED RIVER TX-TITUS TX-
122 AM CDT MON APR 25 2011

...THE SEVERE THUNDERSTORM WARNING FOR TITUS AND RED RIVER COUNTIES
IS CANCELLED...

LAT...LON 3389 9455 3409 9412 3363 9395 3358 9410
      3344 9457
TIME...MOT...LOC 0622Z 249DEG 51KT 3404 9414 3390 9404
          3361 9418

$$

ARC081-133-OKC089-TXC037-250645-
/O.CON.KSHV.SV.W.0112.000000T0000Z-110425T0645Z/
LITTLE RIVER AR-SEVIER AR-MCCURTAIN OK-BOWIE TX-
122 AM CDT MON APR 25 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CDT
FOR BOWIE...MCCURTAIN...SEVIER AND LITTLE RIVER COUNTIES...

AT 122 AM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF
70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM PROVO
TO OAK GROVE TO PINE PRAIRIE...OR ALONG A LINE EXTENDING FROM 9 MILES
SOUTHWEST OF DIERKS TO 7 MILES WEST OF MINERAL SPRINGS TO 6 MILES
SOUTHWEST OF ASHDOWN...MOVING EAST AT 60 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MILLWOOD

LAT...LON 3389 9455 3409 9412 3363 9395 3358 9410
      3344 9457
TIME...MOT...LOC 0622Z 249DEG 51KT 3404 9414 3390 9404
          3361 9418

$$

06
690 
WWUS54 KSHV 250649
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
149 AM CDT MON APR 25 2011

ARC081-133-OKC089-TXC037-250658-
/O.EXP.KSHV.SV.W.0112.000000T0000Z-110425T0645Z/
LITTLE RIVER AR-SEVIER AR-MCCURTAIN OK-BOWIE TX-
149 AM CDT MON APR 25 2011

...THE SEVERE THUNDERSTORM WARNING FOR BOWIE...MCCURTAIN...SEVIER AND
WESTERN LITTLE RIVER COUNTIES HAS EXPIRED...

THE TRAILING END OF A BAND OF SEVERE THUNDERSTORMS EXTENDED INTO THE 
EASTERN PART OF LITTLE RIVER COUNTY ARKANSAS EAST OF A WILTON TO 
ASHDOWN ARKANSAS LINE. THERE THE WARNING REMAINED IN EFFECT.

LAT...LON 3389 9455 3409 9412 3363 9395 3358 9410
      3344 9457
TIME...MOT...LOC 0622Z 249DEG 51KT 3404 9414 3390 9404
          3361 9418

$$

06

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 12:15 AM CDT, 26 minutes earlier.

Area forecast discussion, Apr 25, 12:15 AM CDT, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1215 AM CDT MON APR 25 2011

.UPDATE...TO INCLUDE SEVERE THUNDERSTORM WATCH NUMBER 198 FOR
PARTS OF EAST TEXAS AND INCREASE THE RAIN CHANCES...

&&

.DISCUSSION...

LARGE AREA OF SHOWERS AND THUNDERSTORMS WITH SEGMENTED BOWS
WILL CONTINUE TO MOVE TO THE NORTHEAST ACROSS EAST AND NORTHEAST
TEXAS...SOUTHEAST OKLAHOMA...AND SOUTHWEST ARKANSAS. THIS AREA
WILL SEE A THREAT OF STRONG AND DAMAGING WINDS ALONG WITH LARGE
HAIL AND ISOLATED TORNADOES. THE THUNDERSTORMS WILL TRAIN OVER THE
SAME GENERAL AREAS AND PRODUCE LOCALLY HEAVY RAINFALL AT TIMES.
UPDATED ZONES OUT. WILL UPDATE AT 1 AM TO REMOVE THE TORNADO
WATCH NUMBER 197.

&&

.PRELIMINARY POINT TEMPS/POPS...
.PRELIMINARY POINT TEMPS/POPS...
SHV  71  84  69  85  68 /  30  50  60  60  60
MLU  70  85  69  87  66 /  20  30  60  40  40
DEQ  65  79  60  77  61 /  70  80  50  60  60
TXK  68  83  67  81  66 /  50  70  60  60  60
ELD  69  85  68  84  65 /  20  50  60  60  60
TYR  71  84  68  85  65 /  50  70  50  40  50
GGG  71  85  68  85  66 /  50  60  50  50  50
LFK  71  86  71  87  67 /  20  30  50  30  20

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&

06
Hazardous weather outlook, Apr 24, 12:03 PM CDT, 12 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1203 PM CDT SUN APR 24 2011

ARZ050-051-059>061-070>073-LAZ001>006-010>012-OKZ077-TXZ096-097-
108>112-124>126-136>138-149>151-251100-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-
UNION LA-DE SOTO-RED RIVER-BIENVILLE-MCCURTAIN-BOWIE-FRANKLIN-
TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-
CHEROKEE-RUSK-PANOLA-
1203 PM CDT SUN APR 24 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...
A FRONTAL BOUNDARY REMAINS STALLED OUT ACROSS NORTHWEST ARKANSAS
INTO EAST CENTRAL OKLAHOMA AND NORTH CENTRAL TEXAS. WITH THE AID
OF DAYTIME HEATING...THIS BOUNDARY WILL SERVE AS A FOCUS FOR STRONG
TO SEVERE THUNDERSTORMS TODAY THROUGH TONIGHT...MAINLY ACROSS THE
MIDDLE RED RIVER VALLEY OF EXTREME NORTHERN AREAS OF NORTHEAST
TEXAS...SOUTHEAST OKLAHOMA...AND THE ADJACENT COUNTIES IN SOUTHWEST
ARKANSAS. ANY STORMS THAT DEVELOP AND OR MOVE INTO THESE AREAS
THROUGH TONIGHT WILL HAVE THE CAPABILITY TO PRODUCE LARGE HAIL AND
DAMAGING WIND GUSTS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

A MORE SUBSTANTIAL SEVERE WEATHER THREAT WILL BE LIKELY MONDAY
INTO MONDAY NIGHT AND TUESDAY. THIS THREAT AREA WILL ENCOMPASS
MOST OF NORTHEAST TEXAS...SOUTHEAST OKLAHOMA...SOUTHWEST ARKANSAS
AS WELL AS NORTHWEST LOUISIANA. HAIL...DAMAGING WIND GUSTS AND
ISOLATED TORNADOES WILL ALL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...
WHILE ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS
AFTERNOON INTO THE OVERNIGHT HOURS ACROSS THE MIDDLE RED RIVER
COUNTIES OF NORTHEAST TEXAS...SOUTHEAST OKLAHOMA AND SOUTHWEST
ARKANSAS...A MORE SIGNIFICANT THREAT OF WIDESPREAD SEVERE
THUNDERSTORMS WILL BE POSSIBLE MONDAY INTO MONDAY NIGHT. SPOTTER
ACTIVATION MAY BE NEEDED AS EARLY AS THIS EVENING...BUT MORE
LIKELY DURING THE DAY MONDAY.

LAZ013-014-017>022-TXZ152-153-165>167-251100-
JACKSON-OUACHITA-SABINE LA-NATCHITOCHES-WINN-GRANT-CALDWELL-
LA SALLE-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-SABINE TX-
1203 PM CDT SUN APR 24 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
LOUISIANA...NORTHWEST LOUISIANA AND EAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...
NO HAZARDOUS WEATHER IS ANTICIPATED TODAY OR TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
A MORE SUBSTANTIAL SEVERE WEATHER THREAT WILL BE LIKELY MONDAY
INTO MONDAY NIGHT AND TUESDAY. THIS THREAT AREA WILL ENCOMPASS
MOST OF NORTHEAST TEXAS...SOUTHEAST OKLAHOMA...SOUTHWEST ARKANSAS
AS WELL AS NORTHWEST LOUISIANA. HAIL...DAMAGING WIND GUSTS AND
ISOLATED TORNADOES WILL ALL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

In the hours before

Local storm report, Apr 24, 10:17 PM CDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1017 PM CDT SUN APR 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1002 PM     TSTM WND DMG     BROKEN BOW              34.03N 94.74W
04/24/2011                   MCCURTAIN          OK   LAW ENFORCEMENT

            POWER OUTAGE IN BROKEN BOW, MOST OF CITY WITHOUT POWER
            INCLUDING SHERIFF OFFICE.

&&

25
Local storm report, Apr 24, 10:38 PM CDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1038 PM CDT SUN APR 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 PM     TSTM WND DMG     HOCHATOWN               34.20N 94.67W
04/24/2011                   MCCURTAIN          OK   PARK/FOREST SRVC

            BEAVERS BEND STATE PARK SEVERAL TREES DOWN.

&&

25
Special weather statement, Apr 24, 11:00 PM CDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1100 PM CDT SUN APR 24 2011

OKZ077-TXZ096-097-250445-
BOWIE-MCCURTAIN-RED RIVER-
1100 PM CDT SUN APR 24 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 1145 PM CDT...FOR THE FOLLOWING
COUNTIES...

IN SOUTHEAST OKLAHOMA...
     MCCURTAIN...
IN NORTHEAST TEXAS...
     RED RIVER AND BOWIE...

INCLUDING THE FOLLOWING LOCATIONS...
     IDABEL...CLARKSVILLE AND MANCHESTER...

AT 1054 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 6 MILES NORTHEAST OF CLARKSVILLE...
MOVING NORTHEAST AT 45 MPH.

WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

24
Local storm report, Apr 24, 11:46 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1146 PM CDT SUN APR 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 PM     TSTM WND DMG     18 NNE DIERKS           34.36N 93.90W
04/24/2011                   MONTGOMERY         AR   EMERGENCY MNGR

            SEVERAL TREES DOWN, POWER OUT .5 MILE FROM 84 WEST OF
            ATHENS.

&&

25
Special weather statement, Apr 24, 11:47 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1147 PM CDT SUN APR 24 2011

OKZ077-TXZ096-097-250545-
BOWIE-MCCURTAIN-RED RIVER-
1147 PM CDT SUN APR 24 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 1245 AM CDT...FOR THE FOLLOWING
COUNTIES...

IN SOUTHEAST OKLAHOMA...
     MCCURTAIN...
IN NORTHEAST TEXAS...
     RED RIVER AND BOWIE...

INCLUDING THE FOLLOWING LOCATIONS...
     BROKEN BOW...IDABEL...BAGWELL...CLARKSVILLE AND MANCHESTER...

AT 1143 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 5 MILES NORTHWEST OF
CLARKSVILLE...MOVING NORTHEAST AT 50 MPH.

DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

24
Local storm report, Apr 25, 12:34 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
1234 AM CDT MON APR 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 PM     TSTM WND DMG     10 NNE DIERKS           34.25N 93.95W
04/24/2011                   HOWARD             AR   EMERGENCY MNGR

            SEVERAL TREES DOWN, POWER OUT .5 MILE FROM 84 WEST OF
            ATHENS.

&&

25

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 9:35 PM CDTSevere Thunderstorm WarningSHVMcCurtain55 min
Apr 24, 9:49 PM CDTSevere Thunderstorm WarningSHVMcCurtain41 min
Apr 24, 10:17 PM CDTSevere Thunderstorm WarningSHVMcCurtain58 min
Apr 25, 12:14 AM CDTSevere Thunderstorm WarningSHVMcCurtain76 min
Apr 25, 3:48 AM CDTLake Wind AdvisorySHVMcCurtain21 hr
Apr 25, 5:19 AM CDTSevere Thunderstorm WarningSHVMcCurtain56 min
Apr 25, 6:14 AM CDTSevere Thunderstorm WarningSHVMcCurtain61 min
Apr 25, 12:11 PM CDTSevere Thunderstorm WarningSHVMcCurtain49 min
Apr 25, 12:29 PM CDTFlash Flood WarningSHVMcCurtain4 hr
Apr 25, 12:59 PM CDTSevere Thunderstorm WarningSHVMcCurtain61 min
Apr 25, 1:22 PM CDTTornado WarningSHVMcCurtain23 min
Apr 25, 1:37 PM CDTSevere Thunderstorm WarningSHVMcCurtain38 min
Apr 25, 1:48 PM CDTTornado WarningSHVMcCurtain27 min
Apr 25, 2:05 PM CDTRiver Flood WarningSHVMcCurtain16 hr
Apr 25, 2:10 PM CDTTornado WarningSHVMcCurtain35 min
Apr 25, 2:37 PM CDTSevere Thunderstorm WarningSHVMcCurtain38 min
Apr 25, 2:53 PM CDTFlash Flood WarningSHVMcCurtain4 hr
Apr 25, 3:14 PM CDTSevere Thunderstorm WarningSHVMcCurtain46 min
Apr 25, 3:39 PM CDTSevere Thunderstorm WarningSHVMcCurtain51 min
Apr 25, 3:49 PM CDTFlash Flood WatchSHVMcCurtain39 hr
Apr 25, 4:02 PM CDTTornado WarningSHVMcCurtain28 min
Apr 25, 4:31 PM CDTFlash Flood WarningSHVMcCurtain4 hr
Apr 25, 5:14 PM CDTTornado WarningSHVMcCurtain31 min
Apr 25, 5:27 PM CDTTornado WarningSHVMcCurtain33 min
Apr 25, 5:30 PM CDTSevere Thunderstorm WarningSHVMcCurtain45 min
Apr 25, 6:02 PM CDTSevere Thunderstorm WarningSHVMcCurtain43 min
Apr 25, 6:43 PM CDTFlash Flood WarningSHVMcCurtain3 hr
Apr 25, 1:24 AM CDTSevere Thunderstorm WarningSHVHempstead, Howard, Little River, Nevada, Sevier66 min
Apr 25, 7:11 AM CDTSevere Thunderstorm WarningSHVHempstead, Howard, Little River, Sevier64 min
Apr 25, 8:47 AM CDTSevere Thunderstorm WarningSHVHempstead, Little River, Miller, Nevada43 min
Apr 25, 9:05 AM CDTTornado WarningSHVHempstead, Nevada25 min
Apr 25, 9:26 AM CDTTornado WarningSHVHempstead, Nevada19 min
Apr 25, 3:03 PM CDTTornado WarningSHVHoward, Little River, Sevier27 min
Apr 25, 3:28 PM CDTTornado WarningSHVHoward, Sevier32 min
Apr 25, 3:59 PM CDTSevere Thunderstorm WarningSHVHempstead, Howard, Little River, Sevier46 min
Apr 25, 4:27 PM CDTTornado WarningSHVHoward, Sevier48 min
Apr 25, 6:06 PM CDTSevere Thunderstorm WarningSHVHempstead, Howard, Little River, Nevada, Sevier39 min
Apr 25, 6:15 PM CDTTornado WarningSHVHempstead, Howard, Little River, Sevier45 min
Apr 25, 6:54 PM CDTSevere Thunderstorm WarningSHVHempstead, Lafayette, Little River, Miller51 min
Apr 25, 6:57 PM CDTSevere Thunderstorm WarningSHVMiller48 min
Apr 24, 7:33 PM CDTLake Wind AdvisorySHVAngelina, Camp, Cass, Cherokee, Franklin, Gregg and 13 more87 min
Apr 25, 12:09 AM CDTSevere Thunderstorm WarningSHVFranklin, Red River, Titus66 min
Apr 25, 2:36 PM CDTSevere Thunderstorm WarningSHVCamp, Smith, Upshur, Wood54 min
Apr 25, 2:55 PM CDTSevere Thunderstorm WarningSHVCherokee, Smith50 min
Apr 25, 3:14 PM CDTTornado WarningSHVCamp, Cass, Harrison, Marion, Morris, Upshur46 min
Apr 25, 3:30 PM CDTTornado WarningSHVCherokee, Gregg, Rusk, Smith45 min
Apr 25, 4:11 PM CDTSevere Thunderstorm WarningSHVHarrison, Panola, Rusk19 min
Apr 25, 4:39 PM CDTSevere Thunderstorm WarningSHVBowie, Camp, Franklin, Morris, Red River, Titus51 min
Apr 25, 6:24 PM CDTSevere Thunderstorm WarningSHVBowie, Camp, Franklin, Morris, Red River, Titus36 min

Nearby

Severe Thunderstorm Warnings in Texas, 2011Severe Thunderstorm Warnings in Arkansas, 2011Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.